Orbit lengths of permutation groups, and group rings of locally-finite simple groups of alternating type

Cheryl Praeger, A. Zalesskii

    Research output: Contribution to journalArticle

    6 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)313 - 335
    JournalProceedings of London Mathematical Society
    Volume70
    Issue number3
    Publication statusPublished - 1995

    Cite this

    @article{666b2f0cd0404ea8a23e13e91f9207a3,
    title = "Orbit lengths of permutation groups, and group rings of locally-finite simple groups of alternating type",
    author = "Cheryl Praeger and A. Zalesskii",
    year = "1995",
    language = "English",
    volume = "70",
    pages = "313 -- 335",
    journal = "Proceedings of London Mathematical Society",
    issn = "0024-6115",
    publisher = "Oxford University Press",
    number = "3",

    }

    Orbit lengths of permutation groups, and group rings of locally-finite simple groups of alternating type. / Praeger, Cheryl; Zalesskii, A.

    In: Proceedings of London Mathematical Society, Vol. 70, No. 3, 1995, p. 313 - 335.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Orbit lengths of permutation groups, and group rings of locally-finite simple groups of alternating type

    AU - Praeger, Cheryl

    AU - Zalesskii, A.

    PY - 1995

    Y1 - 1995

    M3 - Article

    VL - 70

    SP - 313

    EP - 335

    JO - Proceedings of London Mathematical Society

    JF - Proceedings of London Mathematical Society

    SN - 0024-6115

    IS - 3

    ER -